# SDR ASAA2015080412729

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 10,830 hours, 3,491 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED.  FOLLOWED QRH PROCEDURE.  NO BEARING OR DISTANCE INFO DISPLAYED ON POS SHIFT PAGE 3/3 FOR FMC-R.  ACFT GROUNDED.  FOUND RT FMC FAIL.  CYCLED BOTH FMC CIRCUIT BREAKERS AND BOTH FMC, OPS CK GOOD.  REF FIM 34-61, TASK 836.  NO HISTORY 30 DAYS.
